# SDR 9JLA201207172237

- Difficulty date: May 21, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,029 hours, 3,526 cycles
- Engine: Garrtt TFE73160
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, S
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THAT ON TAKEOFF ROLL,  THE COPILOTS AIRSPEED NEVER CAME ALIVE (INDICATED). GAINED ACCESS TO THE NR 2 PITOT AND FOUND DIRT AND DEBRIS CONSISTANT WITH THE MUD DOBBER WASP NEST.  TUBE WAS CLEANED AND SYS CHECKS WERE SATISFACTORY. THE CREW WAS ADVISED TO INSTALL PITOT/STATIC PORT COVERS AFTER FLIGHT.
